# SDR 9707309105

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EXCESSIVE FORCE REQUIRED TO REMOVE INTERNAL TAIL CONE RELEASE HANDLE FROM CLIPS.  CLEANED AND LUBED LATCH PIN ASSEMBLIES AND INTERNAL HANDLE.  ALSO, ADJUSTED CLIPS AND OPERATIONAL CHECK OK.
